# SDR SWAA2022020843373

- Difficulty date: January 13, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 20,500 hours, 8,708 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Support Angle
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AT STA 867 BETWEEN STR 26L AND 27L SUPPORT ANGLE FOR WASTE TANK REMOVABLE BULKHEAD FRAME WORK IS CRACKED AS MARKED / REMOVED AFT CARGO BAY SUPPORT ANGLE @ STA 867 BETWEEN STR 26L-27L IAW SRM 51-40-02-0G-0; VERFIED NEW BRACKET AS PART NO. 149A8109414 A-TAG A53652 IAW BOEING OWG 149A8109 REV:B; LOCATED AND DRILLED NEW BRACKET IAW SRM 51-40-05-0G-0 AND BOEING DWG 149A8109 REV:B INSTALLED AFT CARGO BAY SUPPORT BRACKET @ STA 867 BETWEEN STR 26L-27L IAW BOEING DWG 149A8109 REV'B AND SRM 51-40-02-0G-0
